# SDR AWXA0000155

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 56,841 hours, 21,967 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SEWER SMELL IN AFT OF AIRCRAFT, FLT ATTENDANTS NAUSEOUS HAD TO BE REPLACED.  DRAINED AND SERVICED ALL LAVS,  INSPECTED AFT LAV DUMP TUBE FROM FLOOR LEVEL TO SERVICE PANEL, INSPECTED AREA BEHIND AFT WALL AND FWD WALL OF AFT PIT.  NO DEFECTS NOTED.  NO EVIDENCE OF LAV LEAKS, NO SEWER SMELL NOTED.  CURRENT HISTORY:  LIKE DISCREPANCY 3/21/00 AND LAV ODORS 2/20/00.  RECOMENDATION:  REMAIN OPEN AND MONITOR.
